Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

High blood pressure, taking lisinopril, had a drop in BP on working in the sun. What should be done?

I suffer from high blood pressure and take lisinopril every day. After working on the roof in extreme heat and brutal labor my BP dropped to 70/40. It is now 94/57 but my heart rate is 67 and it runs high as well. I don t want to go to the er unless I absolutely have to go. Is the BP climbing a good enough sign for me to stay home and keep a watch on it?
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

Thanks for your concerns. It is a good sign that it is going up but still a bit low. I suspect that the main issue here is hypovolemia and low blood pressure from dehydration given the circumstances. Indulge with plenty of fluids, rest for now, and may resume lisinopril only after your blood pressure has returned to your normal. Please keep well hydrated during and after hard labor, especially when hot.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 2 Jul 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor